Journal of Mathematics of Kyoto University

Spectrum perturbations of operators on tensor products of Hilbert spaces

M. I. Gil’

Full-text: Open access


We investigate the spectrum perturbations and spectrum localization of a class of operators on a tensor product of separable Hilbert spaces. In particular, estimates for the spectral radius and norm of the resolvent are derived. Applications to partial integral and integrodifferential operators are also discussed.

Article information

J. Math. Kyoto Univ., Volume 43, Number 4 (2003), 719-735.

First available in Project Euclid: 14 August 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15]
Secondary: 35P05: General topics in linear spectral theory 45P05: Integral operators [See also 47B38, 47G10] 47A10: Spectrum, resolvent 47N20: Applications to differential and integral equations


Gil’, M. I. Spectrum perturbations of operators on tensor products of Hilbert spaces. J. Math. Kyoto Univ. 43 (2003), no. 4, 719--735. doi:10.1215/kjm/1250281732.

Export citation